# SDR AALA20030856

- Difficulty date: August 13, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N1456D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11468
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE DFW-DSM - DUIRNG CRUISE SMELLED STRONG ELECTRICAL SMELL, THEN SMOKE STARTED COMNG FROM AIR CONDITIONING OUTLETS.  STRONG ELECTRICAL SMELL ALL THROUGH CABIN.  TURNED OFF RECIRCULATION FANS, SMOKE THEN STARTED TO DISSIPATE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT PACK RECIRCULATION FAN.  PERFORMED REQUIRED INSTALLATION AND OPERATIONS TESTS.  SYTEM GROUND CHECKED NORMAL OPERAITON.  (M)
